# SDR 95ZZZM327

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE KEEL BEAM FITTING AT FS 756 WAS CRACKED IN THE LEFT WW.  REMOVED AND REPLACED THE FITTING IAW DC9 SRM 51-30-2 AND 51-30-1.  N/R NR 027N1/0668.
